A note on the four-dimensional clasp number of knots

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 154
  • Download : 0
Among the knots that are the connected sum of two torus knots with cobordism distance 1, we characterise those that have 4-dimensional clasp number at least 2, and we show that their n-fold connected self-sum has 4-dimensional clasp number at least 2n. Our proof works in the topological category. To contrast this, we build a family of topologically slice knots for which the n-fold connected self-sum has 4-ball genus n and 4-dimensional clasp number at least 2n.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2022-07
Language
English
Article Type
Article
Citation

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.173, no.1, pp.213 - 226

ISSN
0305-0041
DOI
10.1017/S0305004121000529
URI
http://hdl.handle.net/10203/297030
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0